MathSciNet Relay Station
MathSciNet bibliographic data
MR1265355 06A12 (06B10 06B15)
Tischendorf, Michael On the representation of distributive semilattices. Algebra Universalis 31 (1994), no. 3, 446–455.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement